# SDR UPS804634

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND FLIGHT DECK ENTRY WAY, STA 70 RBL 10 FLOOR SUPPORT INTERCOSTAL CRACKED AT THE AFT END.  MAINTENANCE FABRICATED AND INSTALLED REPAIR IAW SRM 51-1-21.
